Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On solving $ y\sp{''}=fy+g$ with a boundary condition at infinity


Author: Charlotte Froese
Journal: Math. Comp. 16 (1962), 492-494
MSC: Primary 65.62
DOI: https://doi.org/10.1090/S0025-5718-1962-0152131-6
MathSciNet review: 0152131
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62

Retrieve articles in all journals with MSC: 65.62


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1962-0152131-6
Article copyright: © Copyright 1962 American Mathematical Society